A property of the variety of 2-Engel groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994), p. 225-228
@article{RSMUP_1994__91__225_0,
     author = {Spiezia, Lucia Serena},
     title = {A property of the variety of 2-Engel groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {91},
     year = {1994},
     pages = {225-228},
     zbl = {0816.20027},
     mrnumber = {1289638},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__91__225_0}
}
Spiezia, Lucia Serena. A property of the variety of 2-Engel groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994) pp. 225-228. http://www.numdam.org/item/RSMUP_1994__91__225_0/

[KRS] P.S. Kim - A.H. Rhemtulla - H. Smith, A characterization of infinite metabelian groups, Houston J. Math., 17 (1991), pp. 429-437. | MR 1126607 | Zbl 0744.20033

[LMR] P. Longobardi - M. Maj - A.H. Rhemtulla, Infinite groups in a given variety and Ramsey's theorem, Commun. Algebra, 20 (1982), pp. 127-139. | MR 1145329 | Zbl 0751.20020

[N] B.H. Neumann, A problem of Paul Erdös on groups, J. Austral. Math. Soc., 21 (1976), pp. 467-472. | MR 419283 | Zbl 0333.05110

[RS] A.H. Rhemtulla - H. Smith, On infinite locally finite groups and Ramsey's theorem, Atti Accad. Naz. Lincei Rend. Cl. Fis. Mat. Natur., (9) 3 (1992), pp. 177-183. | MR 1186913

[Ro] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Part I and Part II, Springer-Verlag, Berlin, Heidelberg, New York (1972). | Zbl 0243.20033

[S] L.S. Spiezia, Infinite locally soluble k-Engel groups, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., to appear. | MR 1186913 | Zbl 0791.20038